# SDR DALA1248726808

- Difficulty date: September 16, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 53,921 hours, 16,470 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51307
- Condition: Damaged
- Location: Fs 1190
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT 33ABC DAMAGED.  REPAIRED IAW ERA 506996-14.
